# SDR UIEA2017092701888

- Difficulty date: September 17, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-300
- Aircraft serial: 26328
- Aircraft time: 80,088 hours, 10,867 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Circuit Card
- Part number: 285T00967
- Part serial: D02525
- Condition: Faulty
- Location: Eec
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IDLE SPEED HIGH, EICAS MESSAGE IDLE DISAGREE DISPLAYED AND AIRPLANE NOT IN APPROACH IDLE CONFIGURATION.  PERFORMED TROUBLESHOOTING IAW FIM 71-05, FAULT TREE 844 AND FOUND EEC DISCRETE CARD.
